Social Network Strata

DW Pearson, HA Donegan, M McCartney

Research output: Contribution to journalArticle

LanguageEnglish
Pages495-511
JournalInternational Journal of Pure and Applied Mathematics
Volume24
Issue number4
Publication statusPublished - Dec 2005

Cite this

Pearson, DW ; Donegan, HA ; McCartney, M. / Social Network Strata. In: International Journal of Pure and Applied Mathematics. 2005 ; Vol. 24, No. 4. pp. 495-511.
@article{742dc114d97141689f0f9e5373fd07f2,
title = "Social Network Strata",
author = "DW Pearson and HA Donegan and M McCartney",
year = "2005",
month = "12",
language = "English",
volume = "24",
pages = "495--511",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
number = "4",

}

Pearson, DW, Donegan, HA & McCartney, M 2005, 'Social Network Strata', International Journal of Pure and Applied Mathematics, vol. 24, no. 4, pp. 495-511.

Social Network Strata. / Pearson, DW; Donegan, HA; McCartney, M.

In: International Journal of Pure and Applied Mathematics, Vol. 24, No. 4, 12.2005, p. 495-511.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Social Network Strata

AU - Pearson, DW

AU - Donegan, HA

AU - McCartney, M

PY - 2005/12

Y1 - 2005/12

UR - http://iew3.technion.ac.il/Labs/Orsis/pam.html

M3 - Article

VL - 24

SP - 495

EP - 511

JO - International Journal of Pure and Applied Mathematics

T2 - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 4

ER -